This paper mainly concentrates on the study of a new boundary value problem of coupled nonlinear two-term fractional differential system. We make use of the theories on fractional calculus and fixed point approach to derive the existence and uniqueness results of the considered two-term fractional systems. To confirm the application of the stated outcomes, two examples are provided.
VERMA, SACHIN KUMAR; VATS, RAMESH KUMAR; KUMAR, AVADHESH; VIJAYAKUMAR, VELUSAMY; and SHUKLA, ANURAG
"A discussion on the existence and uniqueness analysis for the coupled two-term fractional differential equations,"
Turkish Journal of Mathematics: Vol. 46:
2, Article 13.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss2/13